# SDR CWQR20130809038

- Difficulty date: August 9, 2013
- Submitted: August 16, 2013
- Operation: General aviation
- Aircraft: N362QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800051
- Aircraft time: 7,043 hours
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Heat Exchanger
- Part number: 99145222
- Part serial: S4883T0122
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND THE HEAT EXCHANGER LOCATED IN THE LT PYLON CRACKED.   FOUND THE HEAT EXCHANGER SIDE PLATES CRACKED IN TWO CORNERS AND VERIFIED WITH AN INTERNAL LEAK CHECK.  HEAT EXCHANGER WAS REPLACED.
